Hi, I am a caregiver for 20F with HD stage IIB having ABVD 2 cycles over.
Started with extensive mediastinal lymphodenapathy and itching for almost 5 months before diagnosis.
The WBC count started with 19000 and has been 5700-5000 (Neut - 50-58%) on each test 1 day before next chemo. HBG increased from 10.3 to 12 in the last test.
Is this normal ? I understand the WBC is likely to drop further. Itching subsided completely, but recurred mild after 3rd dose and subsided again.
Is the response positive?
Since WBC stays normal at least when it is tested, is the risk of contracting infection as much as for a normal healthy individual?
What steps can be taken to minimize Bleomycin long term effects - though I dont know much about the effects.
Thanks for reading
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.